# SDR DALA2016090306443

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, BS 1307 BETWEEN LONGERONS 27L - 27R, IN THE AFT CARGO COMPARTMENT.   REMOVED AND REPLACED THE FRAME IAW SRM 53-10-02.
